Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4040
Title: Alien limit cycles in rigid unfoldings of a Hamiltonian 2-saddle cycle
Authors: CAUBERGH, Magdalena 
DUMORTIER, Freddy 
Roussarie, Robert
Issue Date: 2007
Publisher: AMER INST MATHEMATICAL SCIENCES
Source: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 6(1). p. 1-21
Abstract: It is known that perturbations from a Hamiltonian 2-saddle cycle F can produce limit cycles that are not covered by the Abelian integral, even when the Abelian integral is generic. These limit cycles are called alien limit cycles. In this paper, extending the results of [6] and [2], we investigate the number of alien limit cycles in generic multi-parameter rigid unfoldings of the Hamiltonian 2-saddle cycle, keeping one connection unbroken at the bifurcation.
Notes: Univ Hasselt, B-3590 Diepenbeek, Belgium. Univ Bourgogne, CNRS, UMR 5584, IMB, F-21078 Dijon, France.Caubergh, M, Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.magdalena.caubergh@uhasselt.be freddy.dumortier@uhasselt.be roussari@mail.u-bourgogne.fr
Keywords: planar vector field; Hamiltonian perturbation; limit cycle; Abelian integral; two-saddle cycle; asymptotic scale deformation
Document URI: http://hdl.handle.net/1942/4040
Link to publication: http://aimsciences.org/journals/pdfs.jsp?paperID=2145&mode=abstract
ISSN: 1534-0392
e-ISSN: 1553-5258
ISI #: 000243024100001
Category: A1
Type: Journal Contribution
Validations: ecoom 2008
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

8
checked on May 14, 2022

Page view(s)

60
checked on May 16, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.